RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 649–663 (Mi de9915)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Duality of nonlinear dynamical systems, and the synthesis of observers

A. P. Krishchenko, S. B. Tkachev

Bauman Moscow State Technical University

Full text: PDF file (3040 kB)

English version:
Differential Equations, 1999, 35:5, 653–668

Bibliographic databases:
UDC: 517.977
Received: 25.02.1999

Citation: A. P. Krishchenko, S. B. Tkachev, “Duality of nonlinear dynamical systems, and the synthesis of observers”, Differ. Uravn., 35:5 (1999), 649–663; Differ. Equ., 35:5 (1999), 653–668

Citation in format AMSBIB
\Bibitem{KriTka99}
\by A.~P.~Krishchenko, S.~B.~Tkachev
\paper Duality of nonlinear dynamical systems, and the synthesis of observers
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 649--663
\mathnet{http://mi.mathnet.ru/de9915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735664}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 653--668


Linking options:
  • http://mi.mathnet.ru/eng/de9915
  • http://mi.mathnet.ru/eng/de/v35/i5/p649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Yu. Panfilov, “Construction of the Minimum Phase Systems and the Problem of Stabilization”, Autom. Remote Control, 65:10 (2004), 1542–1555  mathnet  crossref  mathscinet  zmath  isi
    2. A. E. Golubev, A. P. Krishchenko, S. B. Tkachev, “Stabilization of nonlinear dynamic systems using the system state estimates made by the asymptotic observer”, Autom. Remote Control, 66:7 (2005), 1021–1058  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:76
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019